# SDR HEEA966471

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32041
- Make and model: Bell 206L-3
- Aircraft serial: 51539
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 YEAR INSPECTION DUE. REPLACED WEAK V101 CAVITY OSCILLATOR.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
